# SDR SIMA20201220002

- Difficulty date: December 20, 2020
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- Aircraft time: 47,250 hours, 42,986 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR INTERNAL LOWER SKIN CHAFED BETWEEN HB3 AND HB2.  C/A: REMOVED PREVIOUS REPAIR DOUBLER AND FABRICATED AND INSTALLED A NEW DOUBLER ON CARGO DOOR LOWER INNER SKIN BETWEEN HB3 AND HB2, IAW EMB 145 SRM 51-40-02, 52-30-01 AND ETN-EM-52-043.
